# SDR SCNA98530

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE LEFT WING TIP WAS FOUND TO HAVE SEVEN DENTS, ALL LOCATED AT THE RIBS,   ALL AT A VERTICLE LENGTH OF 1 AND A DEPTH OF .075  TO .020 ALL ARE SMOOTH WITHOUT CRACKS.  REMOVED AND REPAIRED LEFT AND WINGTIP IAW SRM 571000 FIG 39, REINSTALLED SAME LT WINGTIP IAW DC1015 MM 572301 3(B) AND SRM 513101.  BOEING TELEX 98 07 13 AND SCA EO 57 5601 1.
